# SDR UPS98827593

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LONGERON 35 LEFT CRACKED FUSELAGE STATION 290.  REMOVED AND REPLACED LONGERON 35 LEFT IAW DC8 SRM 51-1-20D AND 51-1-24.
